# SDR C2XA07IA191

- Difficulty date: August 31, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 20,206 hours, 19,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT - FLIGHT 2914, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOP FROM THE FLIGHT ATTENDANT POSITION.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
